# SDR CALA9801839

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734754
- Condition: Corroded
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 SPOILER CORRODED ALONG OUTBOARD EDGE AND DELAMINATED ON TOP.  THE NR 1 SPOILER WAS REMOVED AND REPLACED IAW MM 27-61-1.
